# SDR MASA200601089

- Difficulty date: April 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 2,370 hours, 1,775 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5059 MHT - RTL FAULT STATUS MESSAGE.  MX PERFORMED SPOST.
